MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-14
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 88 months after a left total shoulder replacement procedure, a patient was revised due to poly wear and osteolysis.No breakage of device, no delays in surgery.Patient was last known to be in stable condition following the event.Unable to obtain images or x-rays.Product not returning: disposed.
 
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): (b)(6), 300-01-13 - equinoxe, humeral stem primary, press fit 13mm.(b)(6), 300-10-15 - equinoxe replicator plate 1.5mm o/s.(b)(6), 300-20-02 - equinox square torque define screw drive kit.(b)(6), 310-01-50 - equinoxe, humeral head short, 50mm (beta).(b)(6), a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
(h3) the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
EQUINOXE CAGE GLENOID LARGE, BETA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19611427
Report Number1038671-2024-02124
Device Sequence Number6197727
Product Code KWS
UDI-Device Identifier10885862172716
UDI-Public10885862172716
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Catalogue Number314-13-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale